# SDR QXEA2014090400740

- Difficulty date: September 4, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 32,053 hours, 33,424 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: No Test
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER WILL NOT TEST. PERFORMED OPS TEST IAW AMM 61-20-00-710-801. CHECKS GOOD, NO DEFECTS. RETURNED TO SERVICE.
